I was having protected sex until the condom broke and we were so scared because we are not ready for kids. 20 minutes after I went to Walmart and bought a plan b. Two days later I had a basketball game and I experienced cramping and a little spotting and was wondering should I be worried. I also feel a little bloated sometimes. Is this normal I’m scared please help.
Those are common hormonal symptoms, & you just took a huge dose of artificial hormone.
It's doesn't mean you're not pregnant, though.
When was your last period from & until?
When did you have sex?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Mar 2014 • 1 answer
Updated 29 Sep 2017 • 1 answer
Updated 3 Nov 2017 • 1 answer
Updated 29 Jan 2018 • 1 answer
Updated 13 days ago • 1 answer